MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 ALLPOINTS POWERLOC; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 ALLPOINTS POWERLOC; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 01/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that having difficulty pulling the transparent tegaderm dressing off the port access needles when they need to remove the needles from the port.Recently, a nurse was stuck with a needle while attempting to remove the tegaderm dressing.No further details provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
Additional information received 28 jan.2026.The kits were supposed to have the ballooned dressing that does not stick to the hub of the needle.Instead, the dressing was substituted with a regular tegaderm with chg, which stuck to the entire huber needle and would not allow the safety to engage.The nurse was peeling the dressing off when the needle came out of the patient and she was stuck.The patient did not have any blood borne diseases, but blood work was completed for the nurse as a precaution.There was no long term harm reported.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ALLPOINTS POWERLOC
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24277323
Report Number3006260740-2026-00639
Device Sequence Number8579835
Product Code PTI
UDI-Device Identifier00801741119316
UDI-Public(01)00801741119316(11)251110(17)261231(10)REKX1055
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K171735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberAN142075G
Device Lot NumberREKX1055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown